Kuhn-Tucker, likelihood ratio and Wald tests for nonlinear models with inequality constraints on the parameters

Détails

ID Serval
serval:BIB_2BF093A1D387
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Kuhn-Tucker, likelihood ratio and Wald tests for nonlinear models with inequality constraints on the parameters
Périodique
Journal of Econometrics
Auteur(s)
Holly Alberto, Gourieroux Christian, Monfort Alain
ISSN
0304-4076
Statut éditorial
Publié
Date de publication
1981
Volume
16
Numéro
1
Pages
166-166
Langue
anglais
Résumé
This paper considers the problem of testing statistical hypothesis in nonlinear regression models with inequality constraints on the parameters. First, the Kuhn-Tucker test procedure is defined. Next, it is shown that the distribution of the Kuhn-Tucker, the likelihood ratio and the Wald test statistics converges to the same mixture of chi-square distributions under the null hypothesis. To illustrate these results two examples are considered: (1) the problem of testing that individual effects are missing in an error component model, and (2) the problem of testing equilibrium for a model of markets in disequilibrium
Création de la notice
13/10/2010 21:29
Dernière modification de la notice
03/03/2018 15:26
Données d'usage